# SDR FDEA200905271808

- Difficulty date: May 27, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 42,045 hours, 16,916 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4082
- Condition: Corroded
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 L/E SLAT, L/E HAS (3) AREAS OD INTERGRANULAR CORROSION AT WS 548.50, 32" OF I/B   EDGE; WS 537.50, APPROX. 43" OF O/B EDGE AND WS 459.50, APPROX. 32" O/B OF I/B EDGE. ACCOMPLISHED CORRSION REPAIR IAW EA F-5740-123985.  THIS REPAIR IS CLASSIFIED AS A CAT "A" MAJOR REPAIR.
